JournalscmhVol. 72, No. 2pp. 244–256

Partial resolutions and the zeta-function of a singularity

  • Sabir M. Gusein-Zade

    Moscow State University, Russian Federation
  • Alejandro Melle-Hernández

    Universidad Complutense de Madrid, Spain
  • Ignacio Luengo

    Universidad Complutense de Madrid, Spain
Partial resolutions and the zeta-function of a singularity cover
Download PDF

Cite this article

Sabir M. Gusein-Zade, Alejandro Melle-Hernández, Ignacio Luengo, Partial resolutions and the zeta-function of a singularity. Comment. Math. Helv. 72 (1997), no. 2, pp. 244–256

DOI 10.1007/S000140050014